Chow motives of abelian type over a base



Guletskiĭ, Vladimir
(2018) Chow motives of abelian type over a base. European Journal of Mathematics, 4 (3). 1065 - 1086.

[img] Text
chowmotives6.pdf - Accepted Version

Download (389kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 19 Dec 2018 10:55
Last Modified: 27 Nov 2019 12:11
DOI: 10.1007/s40879-018-0270-9
Open Access URL: http://pcwww.liv.ac.uk/~guletski/papers/chowmotive...
URI: http://livrepository.liverpool.ac.uk/id/eprint/3030225
Repository Staff Access